# SDR HNAA2013102500549

- Difficulty date: October 25, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 53,688 hours, 59,799 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Monitor
- Part number: 522778
- Condition: Faulted
- Location: Ac System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AC GENERATOR SHOWING NO VOLTAGE ON PHASE A OR B IN FLIGHT.  FOUND ACFT POWER MONITOR AT FAULT.  R & R ACFT POWER MONITOR.  RAN ACFT, OPS CHECKED GOOD IAW MM 24-21-05.
